# SDR SWAA2022030368942

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE STA 380-400; BL0; WL 208. / [01] NO DAMAGE LIMITS GIVEN IN SRM PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED CRACK DAMAGED INTERCOSTAL ATTACH ANGLE BETWEEN BS 380 AND 400 BL O WL 208 LOCATED AND DRILLED NEW INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-05-0G-0 OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2; OK TO INSTALL;[04] INSTALLED NEW INTERCOSTAL ATTACH ANGLE BETWEEN BS 380-400 BLO WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5400 APPLIED CPC IAW AMM 51-21-91-620-802;[05] VERIFIED CORRECTIVE ACTION ITEM 4. VERIFIED NEW INTERCOSTAL ATTACH ANGLE INSTALLED BETWEEN BS 380-400 BLO WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5400 APPLIED CPC IAW AMM 51-21-91-620-802.;[06] JOB TASK IS ACCOMPLISHED.;[07] VERIFIED COMPLETE;[08] VERIFIED COMPLETE
